# SDR DHL2003743005

- Difficulty date: March 19, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Shorted
- Location: Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  PERFORMED ABNORMAL PROCEDURE.  LIGHT WENT OUT AFTER RETARDING NR 1 THRUST LEVER.  RAN NR 1 ENGINE AND INSPECTED PNEUMATIC DUCTS IN AFT AIRSTAIR WITH PACKS RUNNING, NO LEAKS NOTED.  FOUND SENSOR TOUCHING STRUCTURE.  REPOSITIONED, NO FAULTS NOTED.  SYSTEM OPS CHECKED IAW M/M 26-14-1.
